# SDR SWAA2023101205515

- Difficulty date: September 29, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STAB STA. 120.30 FWD ATTACH STIFFENER CRACKED<[01] REMOVED AND REPLACED DAMAGE STIFFENER AT LEFT HORIZONTAL STAB RIB STAB STA. 120.30 FWD I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 182A5304;182A2401 COMPLETED TASK;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
